# SDR R61A201310161034

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED, FF RT INBD FLOORBEAM IS CORRODED AT FRAME 17.  MAINTENANCE R & R FF RT INBD FLOORBEAM IAW SRM 51-40-02, 51-41-02, 51-41-01, C1, C2 FOR WORK ACCOMPLISHED.  PN 170-03263-001, TRACK RT.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
